# SDR SWAA2025060567946

- Difficulty date: May 6, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON WEATHER RADAR SUPPORT STRUCTURE RT SIDE AT NOSE WHEEL WELL 2025-291283 <[01].  REPLACED ANGLE AND FASTENERS LOCATED ON WEATHER RADAR SUPPORT STRUCTURE RT SIDE AT NOSE WHEEL WELL I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND 141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE AND FASTENERS LOCATED ON WEATHER RADAR SUPPORT STRUCTURE RT SIDE AT NOSE WHEEL WELL I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND 141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGN OFF BELOW.
